# SDR DALA2024041204349

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31987
- Aircraft time: 22,058 hours, 8,258 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: UNKNOWN
- Condition: Fire
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(LOG 5840416) 30 SECS AFTER SHUTDOWN, GROUND CREW NOTIFIED US OF A SUSPECTED TAILPIPE FIRE ON ENG #1. REFERENCED QRH AND MOTORED ENGINE USING APU. FLAMES EXTINGUISHED. NO COCKPIT INDICATIONS OF ABNORMALITY WERE NOTED. PERFORMED INSPECTION AND ENGINE RUN PER B737 FIM 71-05-00-810-811-F00, FAULT ISOLATION PROCEDURE. NO LEAKAGE OR DEFECTS NOTED.
